# SDR AALA201611229005

- Difficulty date: October 30, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D53112761200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CROSSBEAM. PERFORMED TIME LIMITED REPAIR ON CROSSBEAM IAW EA 264174
